Jump to content

instability of thyroid hormones affected my visuals (thyroxine (T4) and triiodothyronine (T3))


Recommended Posts

I had Thyroid cancer and for the treatment I had to stop taking thyroxine (T4) for a month , and by that, my body wasn't producing thyroid hormones at all. I got 
hypothyroidism and my visuals were reduced. But now, I started to take the thyroxine again and my HPPD went crazy. But I think its just my body trying to regulate the hormones inside of me. I saw that woman in pregnancy tend to have stronger HPPD because of the hormones. Someone who has or had thyroid problems can relate to this? 

I'm just tired. 

Link to comment
Share on other sites

I have been experimenting with thyroid medication and have found it can alter my immune function and visuals. I would be interested to see your responses to ketotifen and cimetidine (they do opposite things to th1/th2; prior is duel suppressor and latter is duel enhancer)

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.